# SDR 99UAL900454

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO ARCING ODOR IN COCKPIT.  CLICKING STATIC ON RADIO.  WINDSHEAR INOPERATIVE FAILURE LIGHT STARTED TO FLICKER.  ON WAY BACK TO GATE SMOKE BEGAN TO COME FROM UNDER THE INSTRUMENT PANEL.  RAN ENGINES WITH ALL SYSTEMS OPERATING, LOOKED BEHIND INSTRUMENT PANEL (FE'S PANEL) AND E/E COMPARTMENT.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE SMELL ON GRND.  TEST FLT TO VERIFY OK FOR SERVICE.
